# SDR HNAA2024110401055

- Difficulty date: September 23, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,328 hours, 42,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2034 CF1 FWD DIGITAL CORRODED.  RAR DIGITAL IAW SRM 51-40-02
